Abstract

No abstract available.

Full Article  |  PDF Article
OSA Recommended Articles
Applicability conditions of the Kubelka–Munk theory

William E. Vargas and Gunnar A. Niklasson
Appl. Opt. 36(22) 5580-5586 (1997)

Precision of Determination of Kubelka and Munk Coefficients from Opaque Colorant Mixtures

D. G. Nickols and S. E. Orchard
J. Opt. Soc. Am. 55(2) 162-164 (1965)

Diffuse Scattered Radiation Theories of Duntley and of Kubelka–Munk

Arthur L. Lathrop
J. Opt. Soc. Am. 55(9) 1097-1104 (1965)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (1)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (8)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription